| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.
Event or Problem Description
On (b)(6) 2018, a reporter contacted animas alleging that the pump was slowing down.The reporter was unable to complete troubleshooting at the time of the call.This complaint is being reported because it is possible that the alleged issue might cause a problem with insulin delivery.There was no serious injury associated with this complaint.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 03-oct-2018 with the following findings: the pump was exercised for 12 hours with no issues occuring.Investigation found no defect related to original complaint of pump slowing down.Unable to verify or duplicate reported issue.